A non-cooperative interpretation of the f-just rules of bankruptcy problems

Chih Chang, Cheng Cheng Hu

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

First, we propose an axiomatic characterization of the f-just rules. Second, based on the result, a game is designed and a non-cooperative interpretation of the f-just rules is provided.

Original languageEnglish
Pages (from-to)133-144
Number of pages12
JournalGames and Economic Behavior
Volume63
Issue number1
DOIs
Publication statusPublished - 2008 May 1

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics
  • Finance

Fingerprint Dive into the research topics of 'A non-cooperative interpretation of the f-just rules of bankruptcy problems'. Together they form a unique fingerprint.

Cite this